Cardi B in the hospital because of the injections in the B-side?

0


The singer Cardi B he had written yesterday to her fans she was hospitalized for strong headaches. An insider has instead revealed a MTO News that his headaches would be the result of his injections illegal lifting the seat that the star has already admitted in the past they have done several times.

But this time something went wrong because it would appear that the hazardous substances have spread in the body of the Cardi B, dealing damage the skin, and of her violent attacks of migraine.But if I would have had to wait, maybe.

Cardi B is not attentive to the risks that you run when you submit to these interventions: in an interview with VladTV of the 2017 he had said that, he rebuilt the breast in a professional manner, while for the sit would have hired a doctor on the cheap because in the basement her house would of the injections ilegali of kick in the butt to increase the volume. And the avrebbefatto more times. Only now begins to feel the effects of these absurd treatments.

All because I had enough fat to do a transfer of fat on the buttocks. Unfortunately, this is not an isolated case. There are many women who undergo these interventions rischiosissimi while to get you to a nice sit high and firm cheap.

In these injections illegal football cosmetic surgeons at a low cost, inject silicone and other foreign substances, mostly calcium, in the butt. With time, the substances degrade and cause health disorders, including strong headaches. As it would seem in the case of Cardi B.

Follow the new page of gossip de podcast.it?